# SDR CALA2025102710586

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 112,014 hours, 14,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR M33404 EMERGENCY POWER SUPPLY BATTERY PACK FOUND INOPERATIVE.  REPLACED MAIN DECK R3 DOOR M33404 EMERGENCY POWER SUPPLY BATTERY PACK AND PERFORMED BATTERY PACK INSTALLATION TEST,  FOUND NORMAL IAW AMM 33-51-06-960-802, REV 105.
